# SDR AALA202510032574

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 28,295 hours, 11,334 cycles
- Engine: Iae V2533A5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SOF EVENT.  VERY STRONG SMELL OF SWEATY MUSTY SOCKS DURING GROUND OPERATIONS AND THE DESCENT PHASE.  SMELL WAS PRESENT THROUGHOUT THE CABIN AND FLIGHT DECK.  SMELL DISSIPATED WITH PACKS OFF.   MAINTENANCE TROUBLESHOT PER TSM 30-21-00-810-859-A, FOUND ENG NR 2 NAI MUSCLE TUBE LEAKING AND REPLACED NAI MUSCLE TUBE IAW AMM 30-21-11.
